Sugar-feeding in some Queensland black flies (Diptera: Simuliidae)

Hunter D.M. (1977) Sugar-feeding in some Queensland black flies (Diptera: Simuliidae). Journal of Medical Entomology, 14 2: 229-232.

Author Hunter D.M.
Title Sugar-feeding in some Queensland black flies (Diptera: Simuliidae)
Journal name Journal of Medical Entomology   Check publisher's open access policy
ISSN 0022-2585
Publication date 1977-01-01
Sub-type Article (original research)
Open Access Status Not Open Access
Volume 14
Issue 2
Start page 229
End page 232
Total pages 4
Subject 1109 Neurosciences
3400 Veterinary
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 16:57:51 EST by System User